# SDR F3LA2009100500195

- Difficulty date: September 27, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THE L2 ENTRY DOOR FLOOR PANEL HAS SEVERAL SPOTS OF CORROSION AROUND FASTENER HOLES.  MX REMOVED AND REPLACED THE FLOOR PANEL AT POSITION 261FF, IAW TASK CARD C534103-02.
